# SDR SWIA2019110846729

- Difficulty date: November 8, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 40,706 hours, 34,516 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: False Indication
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAP FAIL CAUTION MESSAGE ON APPROACH INTO CAK WHEN FLAPS 8 SELECTED - FLAPS FAILED AT 0.  CREW DIVERTED TO CLECREW RESET & OPERATED FLAPS 5 FULL CYCLES.  OK TO CONTINUE IN SERVICE FOR 10 FLT CYCLES.
